Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 11 (2015), 093, 16 pages      arXiv:1505.02436      http://dx.doi.org/10.3842/SIGMA.2015.093

Post-Lie Algebras and Isospectral Flows

Kurusch Ebrahimi-Fard a, Alexander Lundervold b, Igor Mencattini c and Hans Z. Munthe-Kaas d
a) ICMAT, C/ Nicolás Cabrera 13-15, 28049 Madrid, Spain
b) Department of Computing, Mathematics and Physics, Faculty of Engineering, Bergen University College, Postbox 7030, N-5020 Bergen, Norway
c) Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo, Campus de São Carlos, Caixa Postal 668, 13560-970 São Carlos, SP, Brazil
d) Department of Mathematics, University of Bergen, Postbox 7803, N-5020 Bergen, Norway

Received August 13, 2015, in final form November 16, 2015; Published online November 20, 2015

Abstract
In this paper we explore the Lie enveloping algebra of a post-Lie algebra derived from a classical $R$-matrix. An explicit exponential solution of the corresponding Lie bracket flow is presented. It is based on the solution of a post-Lie Magnus-type differential equation.

Key words: isospectral flow equation; $R$-matrix; Magnus expansion; post-Lie algebra.

pdf (393 kb)   tex (22 kb)

References

  1. Babelon O., Bernard D., Talon M., Introduction to classical integrable systems, Cambridge Monographs on Mathematical Physics, Cambridge University Press, Cambridge, 2003.
  2. Bai C., Guo L., Ni X., Nonabelian generalized Lax pairs, the classical Yang-Baxter equation and PostLie algebras, Comm. Math. Phys. 297 (2010), 553-596, arXiv:0910.3262.
  3. Burde D., Left-symmetric algebras, or pre-Lie algebras in geometry and physics, Cent. Eur. J. Math. 4 (2006), 323-357, math-ph/0509016.
  4. Cartier P., Vinberg algebras, Lie groups and combinatorics, in Quanta of Maths, Clay Math. Proc., Vol. 11, Amer. Math. Soc., Providence, RI, 2010, 107-126.
  5. Casas F., Numerical integration methods for the double-bracket flow, J. Comput. Appl. Math. 166 (2004), 477-495.
  6. Casas F., Iserles A., Explicit Magnus expansions for nonlinear equations, J. Phys. A: Math. Gen. 39 (2006), 5445-5461.
  7. Chapoton F., Livernet M., Pre-Lie algebras and the rooted trees operad, Int. Math. Res. Not. 2001 (2001), no. 8, 395-408, math.QA/0002069.
  8. Chu M.T., Norris L.K., Isospectral flows and abstract matrix factorizations, SIAM J. Numer. Anal. 25 (1988), 1383-1391.
  9. Ebrahimi-Fard K., Guo L., Manchon D., Birkhoff type decompositions and the Baker-Campbell-Hausdorff recursion, Comm. Math. Phys. 267 (2006), 821-845, math-ph/0602004.
  10. Ebrahimi-Fard K., Lundervold A., Munthe-Kaas H.Z., On the Lie enveloping algebra of a post-Lie algebra, J. Lie Theory 25 (2015), 1139-1165, arXiv:1410.6350.
  11. Faibusovich L.E., ${\rm QR}$-type factorizations, the Yang-Baxter equation, and an eigenvalue problem of control theory, Linear Algebra Appl. 122-124 (1989), 943-971.
  12. Lax P.D., Outline of a theory of the KdV equation, in Recent Mathematical Methods in Nonlinear Wave Propagation (Montecatini Terme, 1994), Lecture Notes in Math., Vol. 1640, Springer, Berlin, 1996, 70-102.
  13. Manchon D., A short survey on pre-Lie algebras, in Noncommutative Geometry and Physics: Renormalisation, Motives, Index Theory, ESI Lect. Math. Phys., Eur. Math. Soc., Zürich, 2011, 89-102.
  14. Munthe-Kaas H.Z., Lundervold A., On post-Lie algebras, Lie-Butcher series and moving frames, Found. Comput. Math. 13 (2013), 583-613, arXiv:1203.4738.
  15. Oudom J.-M., Guin D., On the Lie enveloping algebra of a pre-Lie algebra, J. $K$-Theory 2 (2008), 147-167, math.QA/0404457.
  16. Reshetikhin N.Yu., Semenov-Tian-Shansky M.A., Quantum $R$-matrices and factorization problems, J. Geom. Phys. 5 (1988), 533-550.
  17. Semenov-Tjan-Shanskii M.A., What is a classical $r$-matrix?, Funct. Anal. Appl. 17 (1983), 259-272.
  18. Semenov-Tjan-Shanskii M.A., Classical $r$-matrix and quantization, J. Sov. Math. 31 (1985), 3411-3416.
  19. Suris Yu.B., The problem of integrable discretization: Hamiltonian approach, Progress in Mathematics, Vol. 219, Birkhäuser Verlag, Basel, 2003.
  20. Sweedler M.E., Hopf algebras, Mathematics Lecture Note Series, W.A. Benjamin, Inc., New York, 1969.
  21. Vallette B., Homology of generalized partition posets, J. Pure Appl. Algebra 208 (2007), 699-725, math.AT/0405312.
  22. Watkins D.S., Isospectral flows, SIAM Rev. 26 (1984), 379-391.

Previous article  Next article   Contents of Volume 11 (2015)